Partial actions on quotient spaces and globalization




Topological partial action, G-equivalent spaces, Quotient space, G-invariant metric, orbit space


Given a partial action of a topological group G on a space X we determine properties P which can be extended from X to its globalization. We treat the cases when P is any of the following: Hausdorff, regular, metrizable, second countable, and having invariant metric. Further, for a normal subgroup H, we introduce and study a partial action of G/H on the orbit space of X; applications to invariant metrics and inverse limits are presented.


Download data is not yet available.

Author Biographies

Luis Martínez, Universidad Nacional Autónoma de México

Departamento de Matemáticas, Facultad de Ciencias

Héctor Pinedo, Industrial University of Santander

Escuela de Matemáticas, Facultad de Ciencias

Andrés Villamizar, University of Pamplona

Departamento de Matemáticas, Facultad de Ciencias Básicas


F. Abadie, Enveloping actions and Takai duality for partial actions. Journal of Funct. Anal. 197 (2003), 14-67.

S. A. Antonyan, Equivariant embeddings into G-AR's, Glasnik Matematički 22 (42) (1987), 503-533.

A. Baraviera, R. Exel, D. Gonçalves, F. B. Rodrigues and D. Royer, Entropy for partial actions of Z, Proc. Amer. Math. Soc. 150 (2022), 1089-1103.

S. De Neymet and R. Jiménez, Introducción a los grupos topológicos de transformaciones, Aportaciones matemáticas: Textos, 2005.

M. Dokuchaev, Recent developments around partial actions, Sao Paulo J. Math. Sci. 13, no. 1 (2019), 195-247.

M. Dokuchaev and R. Exel, The ideal structure of algebraic partial crossed products, Proc. Lond. Math. Soc. (3) 115 (2017), no. 1, 91-134.

J. Dugundji, Topology, Allyn and Bacon, Inc., Boston, 1966.

R. Exel, Circle actions on $C^*$-algebras, partial automorphisms and generalized Pimsner-Voiculescu exact sequences, J. Funct. Anal. 122, no. 3 (1994), 361-401.

R. Exel, Partial dynamical systems, Fell bundles and applications, Mathematical surveys and monographs; volume 224, Providence, Rhode Island: American Mathematical Society, 2017.

R. Exel, T. Giordano and D. Gonçalves, Enveloping algebras of partial actions as groupoid $C^*$-algebras, J. Operator Theory 65 (2011), 197-210.

D. Gonçalves, J. Öinert and D. Royer, Simplicity of partial skew group rings with applications to Leavitt path algebras and topological dynamics, J. Algebra 420 (2014), 201-216.

J. Kellendonk and M. V. Lawson, Partial Actions of Groups, International Journal of Algebra and Computation 14 (2004), 87-114.

L. Martínez, H. Pinedo and E. Ramírez, Partial actions of groups on hyperspaces, Appl. Gen. Topol. 23, no. 2 (2022), 255-268.

L. Martínez, H. Pinedo and A. Villamizar, Partial actions of groups on profinite spaces, Appl. Gen. Topol., to appear.

H. Pinedo and C. Uzcátegui, Polish globalization of Polish group partial actions, Math. Log. Quart. 63, no. 6 (2017), 481-490.

J. C. Quigg and I. Raeburn, Characterizations of crossed products by partial actions, J. Operator Theory 37 (1997), 311-340.

M. Tkačenko, L. Villegas, C. Hernández and O. Rendón, Grupos topológicos, SEP, 1997.




How to Cite

L. Martínez, H. Pinedo, and A. Villamizar, “Partial actions on quotient spaces and globalization”, Appl. Gen. Topol., vol. 25, no. 1, pp. 125–141, Apr. 2024.



Regular Articles